# SDR SWAA2017072515242

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 49,307 hours, 28,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000048901
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY EXIT LIGHT LENS CRACKED.   R & R THE LENS IAW MM.
